BibTeX record journals/fmsd/RummerHK15

download as .bib file

@article{DBLP:journals/fmsd/RummerHK15,
  author    = {Philipp R{\"{u}}mmer and
               Hossein Hojjat and
               Viktor Kuncak},
  title     = {On recursion-free Horn clauses and Craig interpolation},
  journal   = {Formal Methods in System Design},
  volume    = {47},
  number    = {1},
  pages     = {1--25},
  year      = {2015},
  url       = {https://doi.org/10.1007/s10703-014-0219-7},
  doi       = {10.1007/s10703-014-0219-7},
  timestamp = {Sat, 27 May 2017 14:24:05 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/fmsd/RummerHK15},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier